Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Pain after ejaculation. Ultra scan showed slightly swollen prostate. What should i do?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
After ejaculation I have pain in the anal/prostate area for a few hours afterwards. I had to urinate or defecate even though when trying to do so nothing would come out. . I sit for long hours at work and only get out to exercise once a week of late. Last few weeks diet consisted of Spicy foods. i had a ultrascan taken for the prostate the doctor told its fine but its mildly swollen(4.1cms X 2.9cms X 4.2cms vol=26.2cc). I am not able to sleep properly beacause of this
Posted Sat, 8 Dec 2012 in Men's Health
Answered by Dr. G.Srinivasan 1 hour later

Welcome to XXXXXXX and thanks for your query.

To me, you might be having what looks like inflammation in the prostate or seminal vesicles.

Things that would help are

1.     Urine culture to choose the right antibiotic.
2.     Antibiotics for at least one month.
3.     Alpha blockers.
4.     Stool softeners.
5.     Regular sex or masturbation.
6.     Muscle relaxants.
Kindly speak to your doc about these issues and get well soon.

Hope this helps, kindly get back for doubts if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor